Please use this identifier to cite or link to this item:
Title: Strong convergence for the mann iteration of λ-strict pseudo-contraction
Authors: Wang, H
Song, Y
Ma, X
Keywords: Mann’s iteration
Q-uniformly smooth
Strong convergence
λ-strict pseudo-contraction
Issue Date: 2014
Publisher: House of the Book of Science
Source: Fixed point theory, 2014, v. 15, no. 2, p. 603-608 How to cite?
Journal: Fixed Point Theory 
Abstract:  In this paper, we prove strong convergence of the Mann iteration of an λ-strict pseudo-contraction T in a real q—uniformly smooth Banach space. The results presented in this paper are interesting extensions and improvements upon those known ones of Marino and Xu [J. Math. Anal. Appl. 324(2007) 336-349], and are development and complementariness of the corresponding ones of Chai and Song [Fixed Point Theory and Applications, 2011(2011) 95], Cai and Hu [Computers & Mathematics with Applications 59(1)(2010), 149-160], Zhou [Nonlinear Anal. 69(2008) 3160-3173, Acta Mathematica Sinica, English Series, 26(2010), 743-758] and Zhang and Su [Convergence theorems for strict pseudo-contractions in q-uniformly smooth Banach spaces, Nonlinear Analysis, 70(9)(2009), 3236-3242; 71(2009) 4572-4580].
ISSN: 1583-5022
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Oct 15, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.